# SDR SWAA990009

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED, STRONG ELECTRICAL SMOKE TYPE ODOR, NO VISIBLE SMOKE VICINITY OF ROWS 18 TO 20.  ALSO, CAPT (POSSIBLE AFTER FA CALL BUTTON USE) SAW EVIDENCE OF LIQUID SPILL IN OVERHEAD BIN IN THAT AREA.  LOWERED PSU'S AT SEAT ROWS 18 TO 20 LT SIDE, INSPECTED AREAS AND NO DEFECTS FOUND.  PERFORMED OPS CKS OF PSU'S, ALL CHECKED OK PER M/M.
